# SDR AALA201708319004

- Difficulty date: August 30, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 11,106 hours, 4,274 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING INSPECTION OF FLOOR PROTECTOR PLATE, MAINTENANCE FOUND AFT CARGO FLOOR PANEL 151LF DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-42-14.
